Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

My right artium to be enlarged and pump harder. My valves are leaking

I saw a cardiologist about 2 months ago. After having a arterogram performed on me, he told me that my apec has quit working my left artium is not pumping properly, causing my right side to be enlarged and pump harder. My valves are leaking, and he mentioned I had a hole in my heart . I am 27 years of age. I m writing because he told me i was cleared to go back in perform duties at normal. I still hurt constantly and it feels like somebody is squeezing my heart and it makes me short of breath . If there is anybody out that is a cardiologist and can it explain, why he released me to go back to perform duties. I need to understand more about what is going on. I hurt alot.
Asked On : Fri, 18 Dec 2009
Answers:  1 Views:  304
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
It's unanimous, every thinks this Dr is a quack and you need to get a second opinion, tell him that yes you will go back to work only if he assumes complete responsibility for your health if anything happens to you, and get that in writing. He'll quickly reconsider
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor